mutated_queer (mutated_queer) wrote in tguk,
mutated_queer
mutated_queer
tguk

Nebido Cycle

I got my second shot of nebido last week. I got it on Thursday and by Sunday night I felt off. I got really, really pissed off over something fairly tedious- I don't have a temper normally. I had to stop watching a somewhat sad documentary because I had tears running down my face- I almost never cry normally. All week I've not got to sleep before 3am, got up for work at 8am but not felt tired- I usually would feel like crap after one bad night and crash early the next. When I wake up my pits smell-they never did before.

Basically my hormones are pretty obviously out of whack in a way that feels all over the place more than strictly too high or too low T. I felt fine just before my shot, not like my levels were anything but where they should be and mid cycle bloods were fine. The worst of it (the emotional stuff) was gone mid-week so I think I am leveling out. I didn't have any of those problems with the first shot.

Normally I'd just go see my GP but with switching I've been taking more time off work to go to the doctors. Also my GP is helpful but clueless. She usually writes to the specialist to check before she does anything but the specialist is better at yes/no questions than giving out useful information. So I like to go to her with a suggestion of what needs changed because it makes the whole thing go quicker.

First I thought I'd check if that is normal on nebido? I guess it could beone of those things when taking a larger dose that you can get a 'rush' while things level out. If that's not normal, dose switching to 14 weekly instead of 12 sound like a good suggestion?




x-posting to FtM so sorry if you see it twice
Tags: hormones, questions
  • Post a new comment

    Error

    default userpic

    Your IP address will be recorded 

  • 1 comment